# SDR SWAA2015070141328

- Difficulty date: May 27, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737790
- Aircraft serial: 28253
- Aircraft time: 34,663 hours, 23,416 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 6551698
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE CAP CORRODED AT BS 747, BETWEEN STRINGER 24R & 25R.  R & R SPLICE IAW SRM.
